MathSciNet Relay Station
MathSciNet bibliographic data
MR1511381 DML
Egorow, D.; Die hinreichenden Bedingungen des Extremums in der Theorie des Mayerschen Problems. (German) Math. Ann. 62 (1906), no. 3, 371–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement